Mathematische Annalen

, Volume 236, Issue 2, pp 177–190

Focal sets, taut embeddings and the cyclides of Dupin

  • Thomas E. Cecil
  • Patrick J. Ryan
Article

DOI: 10.1007/BF01351390

Cite this article as:
Cecil, T.E. & Ryan, P.J. Math. Ann. (1978) 236: 177. doi:10.1007/BF01351390

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Thomas E. Cecil
    • 1
  • Patrick J. Ryan
    • 2
  1. 1.Department of MathematicsCollege of the Holy CrossWorcesterUSA
  2. 2.Department of MathematicsIndiana University at South BendSouth BendUSA

Personalised recommendations